# SDR 2005UALA00021

- Difficulty date: January 4, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 39,432 hours, 13,623 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FUSELAGE FRAME PRODUCTION SPLICE HAS A DENT ON INNER FLANGE AT STA 580 ABOVE STR 26L.
